Equate Ibuprofen PM, Coated Caplets
80 caplets
On This Page
Product Details
Ibuprofen and diphenhydramine citrate tablets, 200 mg/38 mg. Pain reliever (NSAID)/nighttime sleep-aid. Coated caplets (capsule-shaped tablets). Compare to Advil PM Caplets active ingredients (This product is not manufactured or distributed by Wyeth LLC owner of the registered trademark Advil). Satisfaction guaranteed - or we'll replace it or give you your money back. For questions or comments or to report an undesired reaction or side effect, please call 1-888-287-1915.Nutrition Facts
Manufacturer
Wal-Mart Stores, Inc.
Bentonville, AR 72716
UPC
00681131297691